Wiener measures for path integrals with affine kinematic variables

Published

Journal Article

The results obtained earlier have been generalized to show that the path integral for the affine coherent state matrix element of a unitary evolution operator exp(-iTH) can be written as a well-defined Wiener integral, involving Wiener measure on the Lobachevsky half-plane, in the limit that the diffusion constant diverges. This approach works for a wide class of Hamiltonians, including, e.g., -d2/dx2 + V(x) on L2(ℝ +), with V sufficiently singular at x = 0. © 1987 American Institute of Physics.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I; Klauder, JR; Paul, T

Published Date

  • January 1, 1987

Published In

Volume / Issue

  • 28 / 1

Start / End Page

  • 85 - 102

International Standard Serial Number (ISSN)

  • 0022-2488

Digital Object Identifier (DOI)

  • 10.1063/1.527812

Citation Source

  • Scopus